# SDR CA050920008

- Difficulty date: August 9, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Found FBA-2C
- Aircraft time: 1,174 hours
- Engine: Lyc IO540D4A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Bore
- Part number: CLASSCN13
- Condition: Damaged
- Location: Nr 4 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED INCREASED CHT IN FLIGHT UTILIZING GEM (GRAPHIC ENGINE MONITOR) ON NR 4 CYLINDER AND RICHEN UP MIXTURE TO MAINTAIN COOLER CHT.  MAINTENANCE PERSONNEL DISCOVERED 0/80 DURING COMPRESSION TEST AND REMOVED AFFECTED CYLINDER ONLY TO FIND THAT 408.0 AFTER TOP OVERHAUL AT ECI WHERE CYLINDER WAS RE-CHROMED THAT 80% OF THE CHROME HAD SHED OFF THE CYLINDER WALLS AND DEPOSITED ITSELF THROUGHOUT THE ENGINE.  THE REMAINING CYLINDERS WERE REMOVED DUE TO SCORING AND REPLACED WITH SERVICEABLE CYLINDER ASSY'S.  THE ENGINE WAS DECONTAMINATED AN AFTER DUE DILIGENCE RETURNED TO SERVICE.  ENGINE TSO 1524.8
